# SDR QXEA2020080300229

- Difficulty date: August 1, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 28,818 hours, 30,999 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Stop
- Part number: QXD6520836
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD STOP GUIDE (BUMPER) HAS A SMALL CRACK. REMOVED THE MCD STOP GUIDE REF Q400 AMM 52-11-11-000-801 STEP 3I INSTALLED A NEW FROM STOCK BUMPER REF Q400 AMM 52-11-11-400-801 STEP 4I. BUMPER REMAINS SERVICEABLE AFTER 10 CYCLES OF OPENING/CLOSING DOOR HANDLE.
